# SDR DALA2015040802856

- Difficulty date: April 7, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 81,661 hours, 11,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1334-1347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT UPPER MAIN SILL BEAM WEB FOUND CORROSION AT RBL 93 BETWEEN STA 1334 AND STA 1347.  REPLACED IAW SRM 51-40-02.
